# SDR UPS03840883

- Difficulty date: June 25, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT MAIN CARGO COMPARTMENT SMOKE INDICATOR ILLUMINATED.     REMOVED AND REPLACED NR 6 SMOKE DETECTOR ASSEMBLY REF 26-10-07, ADJ/TEST OPS GOOD.
